Algèbres topologiques à idéaux à gauche fermés

Volume 168 / 2005

R. Choukri, A. El Kinani, M. Oudadess Studia Mathematica 168 (2005), 159-164 MSC: Primary 46H20; Secondary 46H10. DOI: 10.4064/sm168-2-6

Abstract

We consider topological algebras in which all left ideals are closed. We show, in particular, that an $F$-algebra has this property if, and only if, it is a noetherian $Q$-algebra.

Authors

  • R. ChoukriDépartement de Mathématiques
    École Normale Supérieure
    B.P. 5118
    Rabat, 10105, Maroc
    e-mail
  • A. El KinaniÉcole Normale Supérieure
    Département de Mathématiques
    B.P. 5118
    Rabat, 10105, Maroc
    e-mail
  • M. OudadessÉcole Normale Supérieure
    Département de Mathématiques
    B.P. 5118
    Rabat, 10105, Maroc
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image